# SDR DALA2018100305872

- Difficulty date: September 30, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 54,582 hours, 7,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE AT CABIN FR 73-74 , Y-A TO -Y-B1 FOUND CORRODED. REPLACED FLOOR STRUCTURE PER SRM 51-42-11-001 AND DRAWING F53478040.
